# SDR NZBL061024

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513SB
- Make and model: Hughes 369D
- Aircraft serial: 1120
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Delaminated
- Location: Main Rotor
- Part time: 782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAIN ROTOR BLADE WAS REMOVED FOR THE REPLACEMENT OF A DELAMINATED ABRASION STRIP AT 569.4 HOURS TT.  SUBSEQUENT FAILURES ON THIS SET HAVE CAUSED REJECTION OF THE FULL SET OF BLADES.
